Pure and Applied Mathematics Journal
Volume 2, Issue 2, April 2013, Pages: 98-100
Received: Apr. 8, 2013;
Published: Apr. 2, 2013
Views 2614 Downloads 102
Niteesh Sahni, Dept. of Mathematics
Niteesh Sahni, Shiv Nadar University, Village Chithera, Tehsil Dadri, Dist. Gautam Budh Nagar, Uttar Pradesh (India) 203207
Recently, Sahni and Singh  have solved an open problem posed by Youseﬁ and Hesameddini  regarding Hilbert spaces contained algebraically in the Hardy space H2(T). In fact the result obtained by Sahni and Singh is much more general than the open problem. In the present note we examine the validity of the main results of  and  in two variables.
Sub Hilbert Spaces in a Bi-Disk, Pure and Applied Mathematics Journal.
Vol. 2, No. 2,
2013, pp. 98-100.
A. Beurling, Two problems concerning linear transformations in Hilbert space, Acta Math. 81(1949), 239-255.
P.L. Duren, Theory of Hp spaces, Academic Press, Lon-don-New York, 1970.
K. Hoffman, Banach Spaces of Analytic Func- tions, Prentice Hall, Englewood Cliﬀs, New Jer- sey, 1962.
P. Koosis, Introduction to Hp spaces, Cambridge University Press, Cambridge, 1998.
V. Mandrakar, The validity of Beurling theorems in polydiscs, Proc. Amer. Math. Soc., 1988, 145- 148.
D. A. Redett, Sub-Lebesgue Hilbert spaces on the unit circle, Bull. London Math. Soc. 37(2005), 793-800.
N. Sahni and D. Singh, Invariant subspaces of cer- tain sub-hilbert space of H2, Proc. Japan Acad., 87, Ser. A (2011), 56-59.
D. Sarason, Shift-Invariant spaces from the Bran- gesian point of view, The Bieberbach Conjecture, Mathematical Surveys and Monographs, AMS, 21(1986), 53-166.
H. S. Shapiro, Reproducing kernels and Beurling’s theorem, Trans. Amer. Math. Soc. 110 (1964), 448-458.
D. Singh and U.N. Singh, On a theorem of de Branges, Indian Journal of Math., 33(1991), 1- 5.
D. Singh, Brangesian Spaces in the Polydisk, Proc. Amer. Math. Soc. 110(1990), 971-977.
B. Youseﬁ and E. Hesameddini, Extension of the Beurling’s Theorem, Proc. Japan Acad. 84 (2008), 167-169.